# SDR AU980860

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) WING TOP SKIN AT RIB ZERO, RIB 2 LT AND RIB 2 RT CONTAINED NUMEROUS DRILL MARKS.  FOUND DURING INSPECTION IAW ER BA6-57-10-9A.
